On some aspects of the algebraic description of automaton mappings

Ádám, András: On some aspects of the algebraic description of automaton mappings. Acta cybernetica, (2) 1. pp. 1-21. (1973)

[img] Cikk, tanulmány, mű
cybernetica_002_fasc_001_001-021.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1973
Volume: 2
Number: 1
Page Range: pp. 1-21
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika
Additional Information: Bibliogr.: 21. p.; Ismertetett mű: O nekotoryh aspektah algebraičeskogo opisaniâ avtomatnyh otobraženij
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12197

Actions (login required)

View Item View Item